# SDR AALA20091009JFK01

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 84,032 hours, 16,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18933
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK.
